# SDR SWAA043007

- Difficulty date: October 17, 2004
- Submitted: October 20, 2004
- Operation: Air carrier
- Aircraft: N386SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 26601
- Aircraft time: 35,120 hours, 30,687 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Terminal
- Part number: GD1220
- Condition: Loose
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED A1 CHECK, EMERGENCY EXIT LIGHTS WILL NOT TURN OFF WITH ARMED SWITCH IN OFF POSITION.  SECURED GROUND TERMINAL AT AFT F/A PANEL PER MM.
